<  Back to the Polytechnique Montréal portal

Permeability Deduced From Impedance Measurements at Microwave Frequencies

L. G. C. Melo, Petru Ciureanu and Arthur Yelon

Article (2002)

An external link is available for this item
Department: Department of Engineering Physics
PolyPublie URL: https://publications.polymtl.ca/26430/
Journal Title: Journal of Magnetism and Magnetic Materials (vol. 249, no. 1-2)
Publisher: Elsevier
DOI: 10.1016/s0304-8853(02)00555-3
Official URL: https://doi.org/10.1016/s0304-8853%2802%2900555-3
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:13
Cite in APA 7: Melo, L. G. C., Ciureanu, P., & Yelon, A. (2002). Permeability Deduced From Impedance Measurements at Microwave Frequencies. Journal of Magnetism and Magnetic Materials, 249(1-2), 337-341. https://doi.org/10.1016/s0304-8853%2802%2900555-3

Statistics

Dimensions

Repository Staff Only

View Item View Item